# SDR AALA202508123265

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 11,412 hours, 3,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Crossed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY CEILING LIGHT ABOVE SEAT ROW 23 IS INOPERATIVE. MAINTENANCE FOUND CROSSED TERMINALS AT CEILING LIGHT ASSEMBLY AND REPOSITIONED TERMINALS TO GROUND AND POSITIVE, A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00.
